# SDR AALA202509290999

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE INFLATION RESERVOIR EMERGENCY EXIT RH DOOR 844. MAINTENANCE REPLACED INFLATION RESERVOIR EMERGENCY EXIT RH DOOR 844 IAW AMM 25-62-46-000-001-A AND AMM 25-62-46-400-001-A.
